# SDR CA110209019

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Aircraft time: 9,283 hours
- Engine: Garrtt TFE7315R
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pipe
- Part number: C46P181211
- Condition: Cracked
- Location: Aft Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE ENGINE FOR INSP, IT WAS NOTED THAT THE PORTION OF PIPE EXTENDING PAST THE WELD LINE ON THE INNER SURFACE OF THE AFT COUPLING OF THIS TUBE HAD BEEN CRACKED AWAY.  THERE WAS NO INDICATION OF CRACKING ON THE OUTER SURFACE OF THE PIPE, ONLY ON THE MATERIAL INSIDE THE PIPE.
